# SDR UPS00832001

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT AFT SERVICE DOOR HAS A CRACK INTERCOSTAL.  STOP DRILLED CRACK AND REPAIRED AREA IAW DC8 SRM 52-2-0.
